RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2005, Volume 248, Pages 294–303 (Mi tm139)  

This article is cited in 4 scientific papers (total in 4 papers)

Invariant Subspaces of Dissipative Operators in a Space with Indefinite Metric

A. A. Shkalikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A theorem on the existence of maximal nonnegative invariant subspaces is proved for a special class of dissipative operators in a Hilbert space with indefinite inner product. It is shown that the spectra of the restrictions of these operators on the corresponding invariant subspaces lie in the closed upper half-plane. The theorem obtained is a generalization of the well-known results of L. S. Pontryagin, H. K. Langer, M. G. Krein, and T. Ya. Azizov devoted to this subject.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 248, 287–296

Bibliographic databases:
UDC: 517.9+517.43
Received in November 2004

Citation: A. A. Shkalikov, “Invariant Subspaces of Dissipative Operators in a Space with Indefinite Metric”, Studies on function theory and differential equations, Collected papers. Dedicated to the 100th birthday of academician Sergei Mikhailovich Nikol'skii, Tr. Mat. Inst. Steklova, 248, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 294–303; Proc. Steklov Inst. Math., 248 (2005), 287–296

Citation in format AMSBIB
\Bibitem{Shk05}
\by A.~A.~Shkalikov
\paper Invariant Subspaces of Dissipative Operators in a~Space with Indefinite Metric
\inbook Studies on function theory and differential equations
\bookinfo Collected papers. Dedicated to the 100th birthday of academician Sergei Mikhailovich Nikol'skii
\serial Tr. Mat. Inst. Steklova
\yr 2005
\vol 248
\pages 294--303
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2165936}
\zmath{https://zbmath.org/?q=an:1146.47005}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 248
\pages 287--296


Linking options:
  • http://mi.mathnet.ru/eng/tm139
  • http://mi.mathnet.ru/eng/tm/v248/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Shkalikov, “Dissipative Operators in the Krein Space. Invariant Subspaces and Properties of Restrictions”, Funct. Anal. Appl., 41:2 (2007), 154–167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. G. Pyatkov, “On the existence of maximal semidefinite invariant subspaces for $J$-dissipative operators”, Sb. Math., 203:2 (2012), 234–256  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Markov V.G., “Nekotorye svoistva neznakoopredelennykh operatorov Shturma-Liuvillya”, Matematicheskie zametki YaGU, 19:1 (2012), 44–59  mathscinet  zmath  elib
    4. Pyatkov S.G., “Existence of Maximal Semidefinite Invariant Subspaces and Semigroup Properties of Some Classes of Ordinary Differential Operators”, Oper. Matrices, 8:1 (2014), 237–254  crossref  mathscinet  zmath  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:363
    Full text:99
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020